# SDR CALA2024042201171

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 108,517 hours, 14,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK (M33097) FOUND CAPACITY CHECK FAIL. EMERGENCY LIGHTING BATTERY PACK (M33097) REPLACED AS PER AMM 33-51-06 AND OPERATION TEST CARRIED OUT RESULT WITH NORMAL AS PER AMM 33-51-06.
